# SDR SWAA2019062534054

- Difficulty date: June 11, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 43,625 hours, 29,853 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141A5133
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DENTED AT BS. 255, BETWEEN RBL 3 TO LBL 14. / REPAIRED FLOOR DECK PER SRM & EA.
